Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 10, 2016, 7:47 PM CDT for San Saba County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 7:47 PM CDT (00:47 UTC)
- Expired
- May 10, 2016, 8:45 PM CDT
- In force
- 58 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County San Saba County, TX
The radar
The Ft Hood radar (KGRK), 138 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:50 PM CDT | HAIL 0.75 | San Saba, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3748 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 21.4
The text
As transmitted.
437
WUUS54 KSJT 110047
SVRSJT
TXC411-110145-
/O.NEW.KSJT.SV.W.0129.160511T0047Z-160511T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
747 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SAN SABA COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 845 PM CDT
* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHLAND
SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
RICHLAND SPRINGS AROUND 750 PM CDT.
ALGERITA AROUND 800 PM CDT.
SAN SABA AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE THE
INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45...LOCKER...
HARKEYVILLE...HALL AND SPRING CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3105 9847 3101 9909 3147 9908 3148 9905
3141 9884 3141 9878 3137 9876 3143 9873
3140 9869 3134 9870 3137 9866 3131 9864
3132 9859 3127 9863 3126 9858 3120 9857
3116 9850 3112 9855 3109 9853 3111 9846
TIME...MOT...LOC 0047Z 263DEG 27KT 3120 9896
HAIL...1.75IN
WIND...60MPH
$$1 follow-up statement
554
WWUS54 KSJT 110122
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
822 PM CDT TUE MAY 10 2016
TXC411-110145-
/O.CON.KSJT.SV.W.0129.000000T0000Z-160511T0145Z/
SAN SABA TX-
822 PM CDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN SAN SABA COUNTY...
AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SAN SABA...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
CHAPPEL AROUND 845 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARKEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3105 9847 3101 9909 3119 9909 3126 9858
3120 9857 3116 9850 3112 9855 3109 9853
3111 9846
TIME...MOT...LOC 0122Z 266DEG 25KT 3111 9877
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:35 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 10, 6:35 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service SAN ANGELO TX 635 PM CDT TUE MAY 10 2016 .AVIATION... /00Z TAFS/ Scattered thunderstorms will continue this evening along and east of a Coleman to San Angelo to Ozona line. Will continue VCTS at most of the terminals until 02-06Z and TEMPO groups at KBBD/KSJT. The activity should begin decreasing after 06Z. Otherwise, stratus will return Wednesday morning across the southern 2/3 of the area, with MVFR ceilings at most of the terminals, besides KABI. && .PREV DISCUSSION... /issued 340 PM CDT TUE MAY 10 2016/ SHORT TERM... (Tonight and Wednesday) ..Severe thunderstorms expected this afternoon and evening... The conditions are becoming favorable for severe weather this afternoon and evening. The atmosphere was very unstable, east of a dryline, across about the southeast half of the area. The latest SPC mesoanalysis was indicating SBCAPES of 3000 to 4000 J/KG across mainly the Heartland...Northwest Hill Country...Eastern Edwards Plateau and southeast Concho Valley. The vertical wind shear is not a classic setup...with 0-6KM shear values of 25 to 30 knots. The strong instability will compensate the shear for mainly multicell storms...with a few supercells possible. The main hazards from storm will be very large hail, damaging winds and dangerous. Abilene and San Angelo are sitting on the western edge of the severe weather risk. Going with slight chance to chance Pops across much of the area tonight. Also, a severe thunderstorm watch is in effect until 10 PM for southern and southeast parts of West Central Texas. For Wednesday, The combination of some upper level forcing and a surface warm/moist sector setting will being another chance of thunderstorms Wednesday. The combination of moderate instability and good vertical wind shear will result in a few storms possibly being severe across mainly the Big Country Wednesday afternoon. The main hazards will be large hail and damaging winds. Will go with slight chance to chance Pops across much of the area. Another very warm day with highs in the upper 80s to lower 90s. LONG TERM... (Wednesday Night and Thursday) There will be a chance of showers and thunderstorms through this period along with cooler temperatures Thursday. The cold front will move south across the area late Wednesday night and Thursday along with possibly better coverage of elevated convection. Also, upper level support may lead to the possibility of severe weather Wednesday night across the Big Country. A few storms may be severe, with the main threats large hail and damaging winds. Will go with mainly chance Pops across the area. (Thursday Night through Tuesday) An unsettled weather pattern will continue late this week through this weekend. As a result, there will chance of rain through much of this time frame. However, the coverage will be scattered so some areas may not see much rainfall. Aloft, An upper level west- northwest flow pattern will be over the Southern Plains on Friday and going with a dry forecast. For this weekend, The next upper trough will begin pushing into the western US and southwest flow will return to the Southern Plains. At the surface, return flow will commence as a dryline develops to the our west. The combination of moderate instability in the warm sector and disturbances moving across aloft will result a few rounds of thunderstorms, and going with mainly chance Pops this weekend into early next week. Highs will mainly be in the 80s, with lows in the 60s. && .PRELIMINARY POINT TEMPS/POPS... Abilene 67 91 62 76 / 20 20 50 40 San Angelo 66 91 65 81 / 20 20 30 40 Junction 65 88 65 84 / 30 30 30 40 && .SJT Watches/Warnings/Advisories... None. && 99/99/21
Hazardous weather outlook, May 10, 2:51 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 251 PM CDT TUE MAY 10 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-112000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 251 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERRSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. SOME STORMS MAY BE SEVERE ALONG AND EAST OF BAIRD TO MERTZON TO OZONA LINE. THE MAIN HAZARDS WILL BE VERY LARGE HAIL...LARGER THAN GOLF BALL SIZE...DAMAGING WINDS AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF WEST CENTRAL TEXAS WEDNESDAY AND THURSDAY. A FEW STORMS MAY BE SEVERE ACROSS THE BIG COUNTRY WEDNESDAY AND WEDNESDAY NIGHT. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. FOR THURSDAY...WHILE IT APPEARS THAT THE THREAT OF WIDESPREAD SEVERE WEATHER REMAINS RELATIVELY LOW...A FEW THUNDERSTORMS MAY STRENGTHEN TO SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 10, 6:47 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 647 PM CDT TUE MAY 10 2016 TXZ066-072-073-110030- CONCHO TX-RUNNELS TX-TOM GREEN TX- 647 PM CDT TUE MAY 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOM GREEN AND NORTHERN CONCHO COUNTIES UNTIL 730 PM CDT... AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WALL...OR 14 MILES SOUTHEAST OF SAN ANGELO...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... VANCOURT AROUND 700 PM CDT. EOLA AND MERETA AROUND 715 PM CDT. PAINT ROCK AROUND 730 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF US-83 AND RANCH ROAD 1929...THE INTERSECTION OF US- 83 AND RANCH ROAD 765...VICK AND THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3114 10041 3138 10047 3165 9999 3135 9970 TIME...MOT...LOC 2347Z 247DEG 21KT 3131 10027
Special weather statement, May 10, 6:58 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
658 PM CDT TUE MAY 10 2016
TXZ154-155-168-170-110100-
MCCULLOCH TX-SAN SABA TX-MASON TX-MENARD TX-
658 PM CDT TUE MAY 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...
NORTHWESTERN MASON...SAN SABA AND MCCULLOCH COUNTIES UNTIL 800 PM
CDT...
AT 658 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRADY LAKE...OR
NEAR BRADY...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BRADY AROUND 720 PM CDT.
ROCHELLE AROUND 735 PM CDT.
RICHLAND SPRINGS AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
RANCH ROAD 765 AND RANCH ROAD 45...HARKEYVILLE...US-
190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE...HALL...US-
190 NEAR THE MCCULLOCH-
SAN SABA COUNTY LINE...SPRING CREEK...THE INTERSECTION OF US-
190 AND RANCH ROAD 1311...LOCKER AND US-377/US 87 NEAR THE MASON-
MCCULLOCH COUNTY LINE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3082 9953 3108 9963 3114 9960 3147 9899
3144 9896 3146 9894 3143 9893 3144 9887
3141 9885 3141 9878 3138 9878 3143 9873
3141 9869 3134 9870 3137 9866 3132 9864
3132 9859 3127 9863 3126 9858 3117 9853
TIME...MOT...LOC 2358Z 246DEG 21KT 3109 9942
DANIELSSpecial weather statement, May 10, 7:09 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
709 PM CDT TUE MAY 10 2016
TXZ128-139-140-110100-
COLEMAN TX-BROWN TX-CALLAHAN TX-
709 PM CDT TUE MAY 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWN...NORTHEASTERN
COLEMAN AND SOUTHEASTERN CALLAHAN COUNTIES UNTIL 800 PM CDT...
AT 709 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BURKETT...OR 13
MILES NORTHEAST OF COLEMAN...MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CROSS CUT AROUND 720 PM CDT.
MAY AROUND 735 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-
283 NEAR THE COLEMAN-
CALLAHAN COUNTY LINE...LAKE COLEMAN...OWENS...ECHO AND THRIFTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL TEXAS.
LAT...LON 3170 9942 3200 9960 3226 9912 3208 9912
3208 9893 3182 9875
TIME...MOT...LOC 0009Z 248DEG 41KT 3195 9926Local storm report, May 10, 7:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
712 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 5 SSW BRADY 31.07N 99.37W
05/10/2016 E1.00 INCH MCCULLOCH TX TRAINED SPOTTER
QUARTER SIZE HAIL ALONG US HIGHWAY 190 ABOUT 5 MILES
SOUTHWEST OF BRADY
&&
EVENT NUMBER SJT1600135
SNSpecial weather statement, May 10, 7:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 730 PM CDT TUE MAY 10 2016 TXZ073-139-154-110130- COLEMAN TX-MCCULLOCH TX-CONCHO TX- 730 PM CDT TUE MAY 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLEMAN...EAST CENTRAL CONCHO AND NORTHWESTERN MCCULLOCH COUNTIES UNTIL 830 PM CDT... AT 729 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DOOLE...OR 18 MILES SOUTHEAST OF PAINT ROCK...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SALT GAP AROUND 735 PM CDT. DOOLE AROUND 740 PM CDT. STACY AROUND 745 PM CDT. PEAR VALLEY AROUND 755 PM CDT. LOHN AROUND 810 PM CDT. WALDRIP AROUND 815 PM CDT. ROCKWOOD AROUND 825 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WHON...FIFE AND US- 283 NEAR THE MCCULLOCH-COLEMAN COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3126 9970 3143 9976 3160 9928 3128 9921 TIME...MOT...LOC 0029Z 253DEG 17KT 3137 9965
Special weather statement, May 10, 7:32 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 732 PM CDT TUE MAY 10 2016 TXZ072-077-110115- TOM GREEN TX-SCHLEICHER TX- 732 PM CDT TUE MAY 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES UNTIL 815 PM CDT... AT 732 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF ELDORADO...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF RANCH ROAD 1828 AND RANCH ROAD 915. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL TEXAS. LAT...LON 3099 10071 3124 10036 3106 10011 3091 10053 TIME...MOT...LOC 0032Z 250DEG 19KT 3103 10054 JOHNSON
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 38 min |
| May 10, 7:09 PM CDT | Special Weather Statement | SJT | Coleman | 51 min |
| May 10, 7:21 PM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 10, 7:25 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher | 52 min |
| May 10, 7:30 PM CDT | Special Weather Statement | SJT | McCulloch | 60 min |
| May 10, 7:32 PM CDT | Special Weather Statement | SJT | Schleicher | 43 min |
| May 10, 8:16 PM CDT | Special Weather Statement | SJT | Tom Green | 44 min |
| May 10, 8:19 PM CDT | Special Weather Statement | SJT | Menard | 26 min |
| May 10, 8:32 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 43 min |
| May 10, 8:42 PM CDT | Areal Flood Advisory | SJT | Schleicher, Tom Green | 2 hr |
| May 10, 8:44 PM CDT | Special Weather Statement | SJT | McCulloch | 61 min |
| May 10, 8:45 PM CDT | Special Weather Statement | SJT | San Saba | 60 min |
| May 10, 8:51 PM CDT | Special Weather Statement | SJT | McCulloch, San Saba | 54 min |
| May 10, 9:18 PM CDT | Special Weather Statement | SJT | Tom Green | 42 min |
| May 10, 9:27 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 63 min |
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| May 10, 10:05 PM CDT | Special Weather Statement | SJT | Concho | 55 min |
| May 10, 10:21 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 54 min |
| May 10, 10:24 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 30 min |
| May 10, 10:33 PM CDT | Special Weather Statement | SJT | McCulloch | 57 min |
| May 10, 10:39 PM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 10, 10:54 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, Menard | 66 min |
| May 10, 11:35 PM CDT | Special Weather Statement | SJT | Mason | 55 min |
| May 10, 11:52 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason | 53 min |
| May 11, 12:28 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 47 min |
| May 11, 12:47 AM CDT | Severe Thunderstorm Warning | SJT | Mason | 43 min |
| May 11, 3:49 AM CDT | Special Weather Statement | SJT | Tom Green | 26 min |
| May 11, 4:47 PM CDT | Special Weather Statement | SJT | Fisher | 28 min |
| May 11, 5:04 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 56 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Haskell, Jones | 45 min |
| May 11, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 45 min |
| May 11, 6:42 PM CDT | Tornado Warning | SJT | Shackelford | 33 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.